# SDR 2000UALA00469

- Difficulty date: August 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 22,000 hours, 7,908 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHEN THEY PUT ON THEIR OXYGEN MASK, THEY LOST ALL PRESSURE.  *S/D*  TESTED OXYGEN MASKS.  FOUND OPERATION NORMAL.  SERVICED OXYGEN CYLINDER, TESTED ON/OFF SWITCH, MASKS OPERATED NORMALLY.
